Found 205 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
[2007-35] Cassaigne J, Silva PV. Infinite periodic points of endomorphisms over special confluent rewriting systems .Edit
Cassaigne J, Silva PV. Infinite words and confluent rewriting systems: endomorphism extensions. Internat. J. Algebra Comput.. 2009;19:443-490.Edit
[2006-47] Cassaigne J, Silva PV. Infinite words and confluent rewriting systems: endomorphism extensions .Edit
[2016-28] Casals-Ruiz M, Kazachkov I, Zakharov A. On commensurability of some right-angled Artin groups .Edit
Carvalho M. Persistence of Bowen-Ruelle-Sinai measures. Discrete and Continuous Dynamical Systems. 2007;17(1):213-221.
[2015-6] Carvalho M, Freitas AC, Freitas JM, Holland M, Nicol M. Extremal dichotomy for uniformly hyperbolic systems .Edit
Carvalho M, Bessa M. Imperfect friezes of integers. Vol 67 Bol. Soc. Port. Mat. 2012.
Carvalho M. Bowen-Ruelle-Sinai measures for n-dimensional derived from Anosov diffeomorphisms. Ergodic Theory & Dynamical Systems. 1993;13:21-44.
Carvalho M, Varandas P. (Semi)continuity of the entropy of Sinai probability measures for partially hyperbolic diffeomorphisms. Journal of Mathematical Analysis and Applications. 2016;434(2):1123-1137.
Carvalho PA, Cortes W, Ferrero M. Partial skew group rings over polycyclic by finite groups. Algebr. Represent. Theory. 2011;14:449-462.Edit
Carvalho M, Pacheco AC. O método de Diofanto e a curva a^b = b^a SPM In Press.Edit
Carvalho M. Commuting expanding dynamics. Portugaliae Mathematica. 1999;56(4):443-463.
Carvalho M, Magalhães MA. Periodic points of Ruelle-expanding maps. Qualitative Theory of Dynamical Systems. 2014;Volume 13(Issue 2 ):215-251 .
Carvalho M, Bessa M. On the Lyapunov spectrum of infinite dimensional random products of compact operators. Stochastics and Dynamics. 2008;8(4):1-19.
Carvalho M, Alves JF. Invariant probability measures and non-wandering sets for impulsive semiflows. Vol 157 -Journal of Statistical Physics, 1097-1113, Springer 2014.
Carvalho PA, Lopes SA. Automorphisms of generalized down-up algebras. Comm. Algebra. 2009;37:1622-1646.
Carvalho M, Santos JM. Dynamics of a playing card trick. Vol 70 Bol. Soc. Port. Mat. 2014.Edit
Carvalho M. The chord method. Vol Special Issue - Euler's tercentenary year Bol. Soc. Port. Mat. 2008.
Carvalho M, Hager M. Geometric orbits. Mathematical Intelligencer. 2012;34(2):56-62.Edit
Carvalho M. First homoclinic tangencies on the boundary of Anosov diffeomorphisms. Discrete and Continuous Dynamical Systems. 1998;4(4):765-782.
Carvalho M, Rodrigues F, Varandas P. Semigroup actions of expanding maps. Journal of Statistical Physics. 2017;166(1):114-136.Edit
Carvalho PA, Musson IM. Monolithic modules over Noetherian rings. Glasg. Math. J.. 2011;53:683-692.Edit
Carvalho M, Moreira F. A note on the Ergodic Theorem. Qualitative Theory of Dynamical Systems. 2014;Volume 13(Issue 2):253-268.
[2017-19] Carvalho PA, Matczuk J, Brown K. Simple modules and their essential extensions for skew polynomial rings .Edit
Carvalho M, Oliveira AC. Roads for exotic wheels. Vol 65 Bol. Soc. Port. Mat. 2011.Edit